Taxes, Budgetary Rule and Majority Voting

Cremer, Helmuth, De Donder, Philippe and Gahvari, Firouz (2004) Taxes, Budgetary Rule and Majority Voting. Public Choice, 119 (3-4). pp. 335-358.

[img]
Preview
Text
Download (357kB) | Preview
Official URL: http://tse-fr.eu/pub/949
Item Type: Article
Language: English
Date: June 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:48
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:949
URI: http://publications.ut-capitole.fr/id/eprint/1579

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year